# SDR SWAA2021072788165

- Difficulty date: June 24, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 727d S25-26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION** AFT CARGO BILGE BETWEEN S-25R AND S-26R AT FRAME AT BSTA 727D WITH CORROSION AROUND FASTENER ; / [01] REMOVED FASTENER FOR ACCESS TO COOROSION; PER REF. B737 SRM 51-40-02-0G-0; [02] VERIFIED REMOVED FASTENER FOR ACCESS TO CORROSION; [03] REMOVED EXFOLIATED CORROSION ON SHEAR TIE OF FRAME ; STA: 727D BETWEEN STR-25R AND 26R; AREA OUT OF LIMITS PER REF. B737 SRM 53-00-07-1A-1; FIG. 102 ; DETAIL C; [04] VERIFIED REMOVED EXFOLIATED CORROSION ON SHEAR TIE OF FRAME ; STA: 727D BETWEEN STR-25R AND 26R; AREA OUT OF LIMITS; [05] REMOVED AFT WING TO BODY FAIRING #194HR FOR ACCESS; PER REF. B737 AMM 53-51-21-000-801; [06] VERIFIED PANEL REMOVAL.; [07] REMOVED DAMAGED SHEAR TIE ON AFT CARGO COMP. LOWER STRUCTURE AREA; AT STA: 727D; BETWEEN STR.-25R AND STR.-26R; PER REF. B737 SRM 51-40-02-0G-0; [08] VERIFIED REMOVAL STEP 7.; [09] LOCATED AND DRILLED NEW MACHINE SHEAR TIE AT AFT CARGO COMPARTMENT STA.727D BETWEEN STR.25 AND 26 R; PER REF. 737 SRM 51-40-05-0G-0 [20] REMOVED CORRORED SHEAR TIE AND INSTALLED NEW SHEAR TIE P/N 146A3011-57 ON AFT CARGO STA. 727D; BETWEEN STRINGERS 25 AND 26 R PER REF. 737 SRM 51-40-02-0G-0 AND DRAWING # 146A3011;
